# SDR TRBA20120305003

- Difficulty date: March 5, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N448AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 448
- Aircraft time: 31,475 hours, 31,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 117244
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4925, THE CREW REPORTED THE COVER OVER AFT FLOOR EMERGENCY EXIT LIGHT IN FRONT OF AFT GALLEY CART IS MISSING.  THE ACFT WAS REMOVED FROM SERVICE. INSTALLED COVER ON AFT FLOOR EMERGENCY LIGHT IAW ATR 72 JIC 33-51-24.  THE OPS CHECK WAS GOOD.  THE ACFT WAS RETURNED TO SERVICE.
